# SDR C2XA09IA248

- Difficulty date: October 3, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 23,937 hours, 22,402 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23092700503
- Part serial: 079
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 23,937 hours, 22,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2773, THE CREW REPORTED A LANDING GEAR AIR GROUND FAULT INDICATION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR MANEUVERING ACTUATOR, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
